Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 116, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 11:47 AM MDT for Garden County, Nebraska. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 11:47 AM MDT (17:47 UTC)
- Expired
- May 5, 2007, 12:45 PM MDT
- In force
- 58 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Garden County, NE
The radar
The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 12:15 PM MDT | HAIL 0.88 | 15 Nnw Oshkosh, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 051747 SVRLBF NEC069-051845- /O.NEW.KLBF.SV.W.0116.070505T1747Z-070505T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1147 AM MDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA... THIS INCLUDES THE CITY OF OSHKOSH... * UNTIL 1245 PM MDT * AT 1143 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF LISCO...OR ABOUT 11 MILES WEST OF OSHKOSH...AND MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES WEST OF DOGTOWN FLATS BY 1205 PM MDT... RICHARDSON LAKE BY 1215 PM MDT... CRESCENT LAKE NWR BY 1220 PM MDT... TRALNOR LAKE BY 1235 PM MDT... HERMAN LAKE AND 6 MILES EAST OF MILES LAKE BY 1245 PM MDT... LAT...LON 4132 10261 4126 10234 4200 10218 4199 10267 $$ MASEK
1 follow-up statement
000 WWUS53 KLBF 051805 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 106 PM CDT SAT MAY 5 2007 NEC069-051845- /O.CON.KLBF.SV.W.0116.000000T0000Z-070505T1845Z/ GARDEN NE- 1206 PM MDT SAT MAY 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM MDT FOR WESTERN GARDEN COUNTY... AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF RICHARDSON LAKE...OR ABOUT 15 MILES NORTHWEST OF OSHKOSH...MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CRESCENT LAKE NWR BY 1220 PM MDT... TRALNOR LAKE BY 1235 PM MDT... HERMAN LAKE AND 9 MILES EAST OF MILES LAKE BY 1245 PM MDT... LAT...LON 4132 10261 4126 10234 4200 10218 4199 10267 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:26 AM MDT, 8 hours 21 minutes earlier.
Area forecast discussion, May 5, 3:26 AM MDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 AM CDT SAT MAY 5 2007 .UPDATE... GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF HOURS. && .PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/ DISCUSSION... AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH 72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES COUNTY. MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES. PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z. THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL INTO NEXT THURSDAY. AVIATION... WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029- 037-038-059-070-071. TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. 19/CLB
Hazardous weather outlook, May 5, 10:57 AM MDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 AM CDT SAT MAY 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1157 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...HIGH RISK OF SEVERE WEATHER AND TORNODOES THIS AFTERNOON... ...FLOODING RAINS ALSO A SIGNIFICANT HAZZARD TODAY AND TONIGHT... SEVERE THUNDERSTORMS HAVE BEEN NEARLY ONGOING OVERNIGHT AND INTO THIS MORNING. THE SEVERE THUNDERSTORM ACTIVITY FOR TODAY IS CURRENTLY AT A LULL HOWEVER TORNADO WATCHES ARE ALREADY OUT FOR THIS AFTERNOON AND EVENING. THE SUN IS NOW BREAKING OUT ACROSS SOUTHWESTERN NEBRASKA AND WILL SPREAD TO MUCH OF THE AREA EARLY THIS AFTERNOON. THIS BREAK IS NOT...A BREAK IN THE WEATHER...BUT THE RELOADING OF ENERGY FOR A WIDESPREAD SEVERE WEATHER LATER THIS AFTERNOON AND EVENING. THERE IS A HIGH RISK FOR TORNADOES ACROSS THE AREA MAINLY EAST OF HIGHWAY 83. THIS IS A DANGEROUS SITUATION...STAY TUNED TO THE WEATHER TODAY FOR LATER UPDATES AND WARNINGS. IN ADDITION...TO THE SEVERE WEATHER THREAT...WIDESPREAD HEAVY RAINFALL IS POSSIBLE OVER THE NEXT 24 HOURS AND A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND FLASH FLOODING IS POSSIBLE AS WELL. BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB/HIRSCH
In the hours before
Local storm report, May 5, 10:05 AM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM HAIL 8 NNE BRADY 41.13N 100.31W
05/05/2007 E1.00 INCH LINCOLN NE PUBLIC
6 IN TALL ALFALFA FIELD FLATTENED.
0153 AM HAIL 8 NNE BRADY 41.13N 100.31W
05/05/2007 E1.00 INCH LINCOLN NE PUBLIC
&&
HENDERSONLocal storm report, May 5, 10:29 AM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 11 S AINSWORTH 42.39N 99.86W
05/05/2007 E0.88 INCH BROWN NE PUBLIC
&&
HENDERSONLocal storm report, May 5, 10:50 AM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1150 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG BURWELL 41.78N 99.13W
05/05/2007 GARFIELD NE CO-OP OBSERVER
BUILDING DAMAGED AT THE RODEO GROUNDS. SEMI-TRAILER
OVERTURNED AT ALFALFA MILL. TREES UPROOTED... 2.52 INCHES
OF RAIN AS OF 9 AM...PEA SIZED HAIL COVERED GROUND.
&&
HENDERSONLocal storm report, May 5, 11:03 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 6 N GORDON 42.89N 102.20W
05/05/2007 E1.00 INCH SHERIDAN NE CO-OP OBSERVER
&&
MBYRDLocal storm report, May 5, 11:38 AM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1238 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 10 NE BRADY 41.13N 100.23W
05/05/2007 E0.25 INCH LINCOLN NE PUBLIC
1220 PM HAIL 10 NE BRADY 41.13N 100.23W
05/05/2007 E1.75 INCH LINCOLN NE PUBLIC
&&
MBYRDLocal storm report, May 5, 11:42 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1242 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 6 N GORDON 42.89N 102.20W
05/05/2007 M1.25 INCH SHERIDAN NE CO-OP OBSERVER
&&
HENDERSONThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:04 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 4, 11:17 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 4, 11:29 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 4, 11:36 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 4, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 4, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 4, 11:47 PM MDT | Tornado Warning | LBF | Chase | 43 min |
| May 4, 11:59 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 12:08 AM MDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 12:33 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 12:46 AM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 28 min |
| May 5, 12:55 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 1:01 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 2:25 AM MDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 2:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 5:02 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 7:51 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 8:00 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 8:49 AM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 56 min |
| May 5, 9:03 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 9:16 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 9:32 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 9:35 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 10:08 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 11:18 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 11:24 AM MDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 11:27 AM MDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 11:58 AM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 12:00 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 12:15 PM MDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 12:41 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 64 min |
| May 5, 12:44 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 12:57 PM MDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 1:16 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 1:22 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 1:25 PM MDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 1:36 PM MDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 1:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 1:45 PM MDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 1:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 1:59 PM MDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 2:13 PM MDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 2:44 PM MDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| May 5, 3:10 PM MDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 3:30 PM MDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 3:30 PM MDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 3:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 4:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 51 min |
| May 5, 4:14 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 4:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 4:43 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 5:36 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.